MAUDE Adverse Event Report: HUGO; ROLLATOR

HUGO; ROLLATOR
Model Number 700-959E
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 03/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an end user, who reported that the handle cracked off, causing a very sharp edge that cut her leg, which required her to get stitches in the emergency room.The end user's mother reported that the end user is unsure if the fall was caused by the broken handle, or if the handle was broken as a result of the fall.Drive is currently investigating the incident, including attempting to retrieve the product and evaluate it, and will file an update if additional information becomes available.

Brand Name
HUGO
Common Device Name
ROLLATOR
MDR Report Key14977203
Report Number2438477-2022-00052
Device Sequence Number17398892
Product Code ITJ
UDI-Device Identifier00754021210602
UDI-Public754021210602
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2022
Report Date (Section F) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number700-959E
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/29/2022
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/11/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexFemale
Patient Weight127 KG
Patient EthnicityNon Hispanic
Date Report Sent to FDA07/11/2022